MathSciNet Relay Station
MathSciNet bibliographic data
MR1963767 (2004a:46066) 46L55
Laca, Marcelo; Larsen, Nadia S. Hecke algebras of semidirect products. Proc. Amer. Math. Soc. 131 (2003), no. 7, 2189–2199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement